American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F72) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Joshua S. Friedman. Analogues of the Artin factorization formula for the automorphic scattering matrix and Selberg zeta-function associated to a Kleinian group. Proc. Amer. Math. Soc. 136 (2008) 3395-3404. MR 2415021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Xian-Jin Li. On exceptional eigenvalues of the Laplacian for $\Gamma _{0}(N)$. Proc. Amer. Math. Soc. 136 (2008) 1945-1953. MR 2383500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Henry H. Kim and Lin Weng. Volume of truncated fundamental domains. Proc. Amer. Math. Soc. 135 (2007) 1681-1688. MR 2286076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sultan Catto, Jonathan Huntley, Jay Jorgenson and David Tepper. On an analogue of Selberg's eigenvalue conjecture for $\text{SL}_3(\mathbf{Z})$. Proc. Amer. Math. Soc. 126 (1998) 3455-3459. MR 1600116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Shin-ya Koyama. Determinant expression of Selberg zeta functions. III . Proc. Amer. Math. Soc. 113 (1991) 303-311. MR 1062391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. I. Wallace. The loxodromic term of the Selberg trace formula for ${\rm SL}(3,{\bf Z})\backslash{\rm SL}(3,{\bf R})/{\rm SO}(3,{\bf R})$ . Proc. Amer. Math. Soc. 113 (1991) 5-9. MR 1087473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. Kovalyov and M. Légaré. How to compute the square root of the non-Euclidean wave operator . Proc. Amer. Math. Soc. 111 (1991) 71-74. MR 1043412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jonathan Huntley. Spectral multiplicity on products of hyperbolic spaces . Proc. Amer. Math. Soc. 111 (1991) 1-12. MR 1031667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. I. Wallace. Terms in the Selberg trace formula for ${\rm SL}(3,{\bf Z})\backslash {\rm SL}(3,{\bf R})/{\rm SO}(3,{\bf R})$ associated to Eisenstein series coming from a maximal parabolic subgroup . Proc. Amer. Math. Soc. 106 (1989) 875-883. MR 963577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yuval Z. Flicker. Relative trace formula and simple algebras . Proc. Amer. Math. Soc. 99 (1987) 421-426. MR 875374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1